# SDR KBM2005F00338

- Difficulty date: November 7, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Switch
- Part number: S112021090
- Condition: Intermittent
- Location: Fuel Pressure
- Part time: 17,347 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PRESSURE LIGHT INTERMITTENT, REMOVED AND REPLACED.  (K)
